MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the port needle hub leaked.The customer is using a needleless injection cap with the port needle.
 
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refx3455 showed two other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of an infusion set connection leak is confirmed but the exact cause remains unknown.One video sample was provided for evaluation.The infusion set device appears to be shown within patient use; however, the housing is not visible.The extension tubing is attached to an extension set.The extension set appears to be infused with fluid as a bead of fluid leaks at the connection between the infusion set and extension set.The cause of the leak could not be clearly determined from the video provided.Based on the video provided, possible contributing factors include connector damage and connector interference.Since a leak was observed to be present, the complaint is confirmed but the exact cause remains unknown.
 
Event or Problem Description

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 20G X 1IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15686413
Report Number3006260740-2022-04171
Device Sequence Number7368031
Product Code FMI
UDI-Device Identifier00801741065897
UDI-Public(01)00801741065897
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number2206220
Device Lot NumberREFX3455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale